# SDR USAA040820

- Difficulty date: September 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, CREASE BEAM WEB 1 INCH CRACK.  LT CREASE BEAM BS 616-639.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-10-02.
